Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Definity

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-08-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default Reaction

I was given divinity today during an echocardigram.<br>I had an adverse reation to it. My hospital had never seen that and had no clue what was wrong with me until they read the literature. I had all the clasic symptoms. First my back started hurting, then my legs, one arm, shaking, cold,couldn't lie on the table. Heart and pulse were racing and my blood pressure went way up. Scared all of us to death.
Reply With Quote
  #2  
Old 12-02-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

The same thing happened to my mother. She went in for an echocrdigram and once they gave her the contrast drug the same thing happened. Her back, legs and one arm starting hurting so bad. she scared us all. does anyone know why this happened and also why wasn't she told that this could happen. they never warned her of this. And they had heard of it happening before.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
lumigan reaction melissa wilkerson Lumigan 3 11-30-2010 08:28 AM
Negative Reaction! Unregistered Spectracef 0 09-06-2007 08:09 PM
reaction to zetia Unregistered Zetia 0 12-03-2005 06:00 AM
reaction Michele Tequin 3 12-02-2005 06:00 AM
reaction Tina Reed Avelox 2 09-26-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:21 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.